# SDR DALA2019040982350

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 63,002 hours, 23,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON SKIN STA= 620 BTW S15 SIDE LH TO S16 SIDE LH AT FUSELAGE. CORRECTIVE ACTION: REF NRC 00069 CRASE WAS REPAIRED PER ERA 576654-14 REV ORIG. SEC 1.
